# SDR HEEA076964

- Difficulty date: October 30, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066107100
- Part serial: 3542
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE, WILL NOT TRANSMIT. PENDING VENDOR REPAIR.
